# SDR SWIA20230627006

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 41,224 hours, 29,908 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DID NOT RETRACT ON TAKE OFF. WE RECEIVED GEAR DISAGREE WARNING MSG. COMPLIED WITH QRH PROCEDURE. PROX SYS FAULT STATUS MSG WAS PRESENT WITH GEAR DOWN BUT AFTER LANDING IT EXTINGUISHED. (FLT 3200 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
